Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fuzeon
Feb 11, 2004

My Doc.wants me to take Fuzeon, but 2 shots a day and the related "nodules" sounds like a nightmare to endure. No?

Response from Mr. Vergel

I have been taking Fuzeon since November and learned how to manage the ISRs (njection site reactions). I have not had one in over a month but I am not following Roche's advise, unfortunately. I am injecting primarily in the area where my legs and my torso meet, and in my chest. My legs and my stomach gave me several ISR's but since I started using the 90 degree angle (to the skin surface)instead of the 45 degree recommended by Roche for injections, things improved dramatically. My viral load has decreased from 40,000 to 1000, the lowest level ever in my HIV life ! I am also taking Viread, Videx and Emtriva as backgorund therapy. I pray that I do not develop Fuzeon resitance within the 39 month period observed in the TORO studies. As you know, Roche stopped the development of T-1249 which was a good option for those with T-20 resistance. Roche seems to be working on an improved T-20 formulation that may last longer in the body and require fewer injections.

Fuzeon works better if you have at least two drugs in the background that you are not resitant to, so keep that in mind. Some people are waiting for it to be a last option and forget this important issue.

I created an online support group to discuss issues related to Fuzeon. You can subscribe by sending a blank emial to Fuzeonsupport-subscribe@yahoogroups.com

Nelson



Previous
You Rock!
Next
Testim absorbtion

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement